# SDR CA990330043

- Difficulty date: March 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172R
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Cable
- Part number: 161102103
- Condition: Broken
- Location: Cockpit  Seat
- Part time: 530 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLIGHT CREW SEAT RELEASE CABLES FOUND TO BE BROKEN INTERNALLY, NEAR HANDLES.
